# SDR SWIA972319

- Difficulty date: January 28, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 33,619 hours, 41,204 cycles
- Engine: Pwa PW118B
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

WHILE PERFORMING FLIGHT CONTROL TEST ON TAXI CHECK, THE ELEVATOR CONTROL SEEMED TO SNAG OR CATCH ON SOMETHING MIDWAY OF TRAVEL.  RETURNED TO GATE.  REMOVED AND REPLACED ELEVATOR AUTO PILOT SERVO IAW MM 27-00-03.  OPS CHECKS GOOD.  P/N ON:  622-5734-002, S/N ON:  5371, S/N OFF:  3893.
